Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 659-665
http://dx.doi.org/10.1155/S0161171299226592

Notes on Fréchet spaces

Department of Mathematics Education, Pusan National University, Pusan 609-735, Korea

Received 23 July 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Woo Chorl Hong, “Notes on Fréchet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 659-665, 1999. https://doi.org/10.1155/S0161171299226592.